# SDR SWAA2016112809935

- Difficulty date: November 21, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 62,873 hours, 49,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT SIGN BROKEN.   R&R SIGN ASSEMBLY IAW MM.
